# SDR DALA2023032702358

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON STABILIZER STRAP STA. 700 AND RBL 25 AT FWD CARGO COMPARTMENT CEILING AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00358: STABILIZER STRAP STA. 700 AND RBL 25 WAS REPAIRED PER B757-200 SRM. (2685649)
